Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/20229

Title: Dispersionless integrable systems in 3D and Einstein-Weyl geometry
Authors: Ferapontov, E.V.
Kruglikov, B.
Keywords: Formal linearization
Dispersionless PDEs
Integrability
Conformal flatness
Einstein-Weyl geometry
Self-duality
Issue Date: 2014
Publisher: © International Press
Citation: FERAPONTOV, E.V. and KRUGLIKOV, B., 2014. Dispersionless integrable systems in 3D and Einstein-Weyl geometry. Journal of Differential Geometry, 97(2), pp. 215-254.
Abstract: For several classes of second order dispersionless PDEs, we show that the symbols of their formal linearizations define conformal structures which must be Einstein- Weyl in 3D (or self-dual in 4D) if and only if the PDE is integrable by the method of hydrodynamic reductions. This demonstrates that the integrability of these dispersionless PDEs can be seen from the geometry of their formal linearizations.
Description: This paper was accepted for publication in the Journal of Differential Geometry. The definitive published version can be found at: http://projecteuclid.org/euclid.jdg/1405447805
Sponsor: We acknowledge financial support from the LMS (BK) and the University of Tromski (EVF) making this collaboration possible.
Version: Accepted for publication
URI: https://dspace.lboro.ac.uk/2134/20229
Publisher Link: http://projecteuclid.org/euclid.jdg/1405447805
ISSN: 0022-040X
Appears in Collections:Published Articles (Mechanical, Electrical and Manufacturing Engineering)

Files associated with this item:

File Description SizeFormat
Fer-Krug-JDG.pdfAccepted version537.73 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.